Convergence rate analysis of a multiplicative Schwarz method for variational inequalities
This paper derives a linear convergence for the Schwarz overlapping domain decomposition method when applied to constrained minimization problems. The convergence analysis is based on a minimization approach to the corresponding functional over a convex set. A general framework of convergence is est...
محفوظ في:
المؤلفون الرئيسيون: | , , |
---|---|
مؤلفون آخرون: | |
التنسيق: | مقال |
اللغة: | English |
منشور في: |
2009
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://hdl.handle.net/10356/91828 http://hdl.handle.net/10220/6043 http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=2003&volume=41&issue=3&spage=1052&epage=&aulast=Badea&aufirst=%20Lori&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=CONVERGENCE%20RATE%20ANALYSIS%20OF%20A%20MULTIPLICATIVE%20SCHWARZ%20METHOD%20FOR%20VARIATIONAL%20INEQUALITIES%2E&sici. |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
المؤسسة: | Nanyang Technological University |
اللغة: | English |
الانترنت
https://hdl.handle.net/10356/91828http://hdl.handle.net/10220/6043
http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=2003&volume=41&issue=3&spage=1052&epage=&aulast=Badea&aufirst=%20Lori&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=CONVERGENCE%20RATE%20ANALYSIS%20OF%20A%20MULTIPLICATIVE%20SCHWARZ%20METHOD%20FOR%20VARIATIONAL%20INEQUALITIES%2E&sici.